MathSciNet Relay Station
MathSciNet bibliographic data
MR2383518 (2009c:32007) 32A35 (46E35)
Beatrous, Frank; Burbea, Jacob On multipliers for Hardy-Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2125–2133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement